# SDR A6WA2018021945638

- Difficulty date: February 15, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,880 hours, 36,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD SPAR AT WS149.58 HAS A CRACKED TRANSITION BRACKET.  REPLACED BRACKET IAW SRM 51-41-02.
